# SDR USAA2012061400011

- Difficulty date: June 1, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 CORROSION ON APU INLET OPENING FRAME AT BS 1112, BETWEEN S5R TO S12R.  REPAIRED APU INLET OPENING FRAME AT BS 1112, BETWEEN S5R TO S12R IAW EA 103980.
